# SDR YENA20150927440

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 15,735 hours, 9,888 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2005040645
- Condition: Failed
- Location: Nr 1
- Part time: 26,256 hours, 16,421 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING AND GEAR EXTENSION, OBSERVED SMOKE ODOR IN FLIGHT DECK AND UPON LANDING, PACK 1 FAIL EICAS MESSAGE APPEARED.  PERFORMED SMOKE INSPECTION IAW FIM 21-20-00-810-801A SUSPECT ACM 1.  R & R NR 1 ACM IAW AMM 21-51-05.  OPS AND LEAK CHECK GOOD.
